# SDR ASOA2016082915328

- Difficulty date: August 29, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 32,372 hours, 30,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING ON FLOOR NEEDS TO BE REPLACED.  REMOVED FLOOR TRACK LIGHTING 6 EA PIECES IAW AMM 33-51-01-000-808.  INSTALLED 6 EA NEW PIECES OF FLOOR TRACK LIGHTING IAW AMM 33-51-01-400-808.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-06-710-801.  LIGHTS TEST GOOD AT THIS TIME.
